- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 459763, 6 pages
Some Identities on the High-Order -Euler Numbers and Polynomials with Weight 0
1Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
2Department of General Education-Mathematics, Kookmin University, Seoul 136-702, Republic of Korea
Received 7 February 2013; Accepted 2 April 2013
Academic Editor: Chun-Gang Zhu
Copyright © 2013 Jongsung Choi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We construct the th order nonlinear ordinary differential equation related to the generating function of -Euler numbers with weight 0. From this, we derive some identities on -Euler numbers and polynomials of higher order with weight 0.
As a well-known definition, the Euler polynomial is given by In the special case, , is the th Euler number.
The generating function of Eulerian polynomial is defined by where with . In the special case, , is called the th Eulerian number (see [1–3]). Sometimes that is called the th Frobenius-Euler number (see [9–11, 15]).
In , Kim derived some identities between the sums of products of Frobenius-Euler polynomials and Frobenius-Euler polynomials of higher order. The main idea is to construct nonlinear ordinary differential equations with respect to which are closely related to the generating function of Frobenius-Euler polynomial. In , Choi considered nonlinear ordinary differential equations with respect to not .
In this paper, we construct nonlinear ordinary differential equations with respect to . The purpose of this paper is to give some new identities on the high order -Euler numbers and polynomials with weight by using the differential equations of .
2. Construction of Nonlinear Differential Equations
By the derivative of (11) with respect to , we have Continuing this process, we get
By comparing coefficients on both sides of (15), we obtain the following recurrence relations: for and .
From (17) and (22), we have From the left hand side of (23), we have where . From the first term of the right hand side of (23), we have From the second term of the right hand side of (23), we have where .
We consider Cauchy problem for the following first-order quasilinear partial differential equation: where is some interval.
We know that (28) has a unique solution under some conditions as follows.
Theorem A (see [17, page 65]). Suppose that , and are of class in a domain of containing the point and suppose that Then in a neighborhood of there exists a unique solution of (28) at every point of initial curve contained in .
From (30), we get the linear equation By the integrating factor method, we have The exponential integral is defined by where is Euler constant.
is another solution of partial differential equation of (27), and and are linearly independent.
From the parameterized initial conditions (31), (33), and (34), we get Thus, from (35) and (36), we obtain the following unique solution of (27): Moreover, if we choose another initial condition from (20) and (22), then (37) satisfies it.
We note that By (37) and (39), we get It is known that In the case of in (40), from (41), we get By (40) and (41), we get where . Thus, by (22) and (43), we get Therefore, by (13) and (44), we obtain the following theorem.
Theorem 1. For with and , one can consider the following nonlinear th order ordinary differential equation with respect to : where and . Then is a solution of (45).
Let us define . Then we obtain the following corollary.
Corollary 2. For , one considers Then is a solution of (46).
3. Identities on the High-Order -Euler Numbers and Polynomials with Weight 0
Theorem 3. For and , one has
Corollary 4. For and , one has
Corollary 5. For and , one has
The present research has been conducted by the research grant of Kwangwoon University in 2013.
- L. Carlitz, “Eulerian numbers and polynomials,” Mathematics Magazine, vol. 32, pp. 247–260, 1959.
- L. Carlitz, “The product of two Eulerian polynomials,” Mathematics Magazine, vol. 36, no. 1, pp. 37–41, 1963.
- J. Choi, “A note on Eulerian polynomials of higher order,” Journal of the Chungcheong Mathematical Society, vol. 26, no. 1, pp. 191–196, 2013.
- J. Choi, T. Kim, and Y. H. Kim, “A recurrence formula for q-Euler numbers of higher order,” Proceedings of the Jangjeon Mathematical Society, vol. 13, no. 3, pp. 321–326, 2010.
- J. Choi, T. Kim, and Y.-H. Kim, “A note on the -analogues of Euler numbers and polynomials,” Honam Mathematical Journal, vol. 33, no. 4, pp. 529–534, 2011.
- D. S. Kim, “Identities of symmetry for generalized Euler polynomials,” International Journal of Combinatorics, vol. 2011, Article ID 432738, 12 pages, 2011.
- D. S. Kim, T. Kim, J. Choi, and Y. H. Kim, “Identities involving -Bernoulli and -Euler numbers,” Abstract and Applied Analysis, vol. 2012, Article ID 674210, 10 pages, 2012.
- H.-M. Kim, J. Choi, and T. Kim, “On the extended -Euler numbers and polynomials of higher-order with weight,” Honam Mathematical Journal, vol. 34, no. 1, pp. 1–9, 2012.
- T. Kim, “Identities involving Frobenius-Euler polynomials arising from non-linear differential equations,” Journal of Number Theory, vol. 132, no. 12, pp. 2854–2865, 2012.
- T. Kim and J. Choi, “A note on the product of Frobenius-Euler polynomials arising from the -adic integral on ,” Advanced Studies in Contemporary Mathematics, vol. 22, no. 2, pp. 215–223, 2012.
- T. Kim and J. Choi, “On the -Euler numbers and polynomials with weight 0,” Abstract and Applied Analysis, vol. 2012, Article ID 795304, 7 pages, 2012.
- H. Ozden, I. N. Cangul, and Y. Simsek, “Multivariate interpolation functions of higher-order -Euler numbers and their applications,” Abstract and Applied Analysis, vol. 2008, Article ID 390857, 16 pages, 2008.
- H. Ozden and Y. Simsek, “A new extension of -Euler numbers and polynomials related to their interpolation functions,” Applied Mathematics Letters, vol. 21, no. 9, pp. 934–939, 2008.
- Y. Simsek, “Complete sum of products of -extension of Euler polynomials and numbers,” Journal of Difference Equations and Applications, vol. 16, no. 11, pp. 1331–1348, 2010.
- Y. Simsek, “Generating functions for q-Apostol type Frobenius-Euler numbers and polynomials,” Axioms, vol. 1, no. 3, pp. 395–403, 2012.
- Y. Simsek, “Generating functions for generalized Stirling type numbers, Array type polynomials, Eulerian type polynomials and their applications,” Fixed Point Theory and Applications, vol. 2013, article 87, 2013.
- C. Zachmanoglou and D. W. Thoe, Introduction to Partial Differntial Equations with Applications, The Williams and Wilkins company, Baltimore, Md, USA, 1976.